| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that the piston went over the lens during preparation, resulting in lens damage and could not insert it.A second lens was used to complete the surgery.The issue occurred during lens preparation, and there was no patient contact or impact.